# SDR DXTA2025050903375

- Difficulty date: May 6, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 8,184 hours, 4,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: WHEN APU IS RUNNING AND PACKS ARE SELECTED ON THE CABIN AND COCKPIT SMELL LIKE DIRTY CLOTH. THE SMELL GOES AWAY AT ALTITUDE. CORRECTIVE ACTION: REMOVED LH ACM P/N: 586110-9, S/N: 4877 INSTALLED CUSTOMER SUPPLIED REPAIRED LH ACM P/N: 586110-9, S/N: 4262 REMOVED RH ACM P/N: 586110-9, S/N: 3750 INSTALLED CUSTOMER SUPPLIED REPAIRED RH ACM P/N: 586110-9, S/N: 48-3161 REMOVED LH AND RH COALESCER P/N:180849-28 S/N: N/A. INSTALLED CUSTOMER SUPPLIED LH AND RH COALESCER P/N:180849-28, S/N: N/A. WORK PERFORMED IN REF TO CL-650 AMM 21-51-16 OPS AND LEAK CHECKS GOOD.
